BibTeX record journals/cma/MaWL18

download as .bib file

@article{DBLP:journals/cma/MaWL18,
  author    = {Qiaozhen Ma and
               Jing Wang and
               Tingting Liu},
  title     = {Time-dependent asymptotic behavior of the solution for wave equations
               with linear memory},
  journal   = {Computers {\&} Mathematics with Applications},
  volume    = {76},
  number    = {6},
  pages     = {1372--1387},
  year      = {2018}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics